# SDR 96ZZZM874

- Difficulty date: March 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N20AE
- Make and model: Amd FALCON
- Aircraft serial: 258
- Engine: Ge CF7002D2
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearbox
- Part number: 6004T40G12
- Condition: Stripped Fitting
- Location: Lt Engine
- Part time: 13,376 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A PREFLIGHT INSPECTION, OIL WAS NOTICED TO BE EXCESSIVELY LEAKING AT OIL SCAVENGE LINE FITTING ATTACHING SCAVENGER LINE TO ACCESSORY GEARBOX.  FITTING WAS FOUND TO BE LOOSE.  UPON FURTHER INVESTIGATION FITTING WAS FOUND TO BE STRIPPED.  ACCESSORY GEARBOX WAS REMOVED FROM ENGINE FOR REPAIR.
